# SDR UALA2011080404064

- Difficulty date: August 4, 2011
- Submitted: September 6, 2011
- Operation: Air carrier
- Aircraft: N668UA
- Make and model: Boeing 767322
- Aircraft serial: 30024
- Aircraft time: 44,354 hours, 11,835 cycles
- Engine: Pwa PW4056
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

EQUIP OVHT LIGHT ILLUMINATED AFTER T/O.  RAN CHECK LIST NOW NN STBY POSITION LIGHT OFF.  "FWD EQT FLOW" EICAS MSG DISPLAYED WITH ASSOCIATED OVHT LIGHT ON.  FAN AND VALVE OPERATED NORMAL ON GROUND.  KOA NO TIME TO T/S FURTHER.  -INF- :SUSPECT EXHAUST FAN NOT RUNNING WITH AUTO SELECTED AND AIRCRAFT IN AIR MODE.  RECOMMEND AUTO AIR MODE TEST.  REPLACED K340 PER W-D 21-58-13 PAGE 2 & ACCMP'D TEST PER MM.  VALVE OPS CHECKS OKAY.
